# SDR AUS20020119

- Difficulty date: February 17, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 734284
- Condition: Faulty
- Location: Ac Regulator
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(AUS) GENERATOR CONTROL UNIT (GCU) SUSPECT FAULTY.
